# SDR 9800869996

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE LEFT ENGINE WOULD NOT REACH TARGET EPR.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF THE LEFT ENGINE, ALL PARAMETERS WERE NORMAL.  PROBLEM COULD NOT BE DUPLICATED.
